Pascal and Francis Bibliographic Databases

Help

Search results

Your search

au.\*:("KHAN, Subuhi")

Results 1 to 13 of 13

  • Page / 1
Export

Selection :

  • and

Laguerre-based Appell polynomials: Properties and applicationsKHAN, Subuhi; MUSTAFA WALID AL-SAAD; KHAN, Rehana et al.Mathematical and computer modelling. 2010, Vol 52, Num 1-2, pp 247-259, issn 0895-7177, 13 p.Article

Generating relations of Tricomi and Hermite-Tricomi functions using Lie algebra representationKHAN, Subuhi; NADER ALI MAKBOUL HASSAN.Applied mathematics and computation. 2008, Vol 202, Num 1, pp 86-101, issn 0096-3003, 16 p.Article

Representation of Lie algebra T3 and 2-variable 2-parameter Bessel functionsKHAN, Subuhi; YASMIN, Ghazala; MITTAL, Archana et al.Journal of mathematical analysis and applications. 2007, Vol 326, Num 1, pp 500-510, issn 0022-247X, 11 p.Article

Solutions of integro-differential equations and operational methodsDATTOLI, G; MIGLIORATI, M; KHAN, Subuhi et al.Applied mathematics and computation. 2007, Vol 186, Num 1, pp 302-308, issn 0096-3003, 7 p.Article

Some connections between generalized Voigt functions with the different parametersKHAN, Subuhi; AGRAWAL, Babita; PATHAN, M. A et al.Applied mathematics and computation. 2006, Vol 181, Num 1, pp 57-64, issn 0096-3003, 8 p.Article

2-variable Laguerre matrix polynomials and Lie-algebraic techniquesKHAN, Subuhi; NADER ALI MAKBOUL HASSAN.Journal of physics. A, Mathematical and theoretical (Print). 2010, Vol 43, Num 23, issn 1751-8113, 235204.1-235204.21Article

Some properties of Hermite-based Sheffer polynomialsKHAN, Subuhi; MUSTAFA WALID AL-SAAD; YASMIN, Ghazala et al.Applied mathematics and computation. 2010, Vol 217, Num 5, pp 2169-2183, issn 0096-3003, 15 p.Article

Some results involving Hermite-base polynomials and functions using operational methodsKHAN, Subuhi; YASMIN, Ghazala; NADER ALI MAKBOUL HASSAN et al.Applied mathematics and computation. 2010, Vol 215, Num 11, pp 3769-3776, issn 0096-3003, 8 p.Article

Evaluations of certain Euler type integralsKHAN, Subuhi; AGRAWAL, Babita; PATHAN, M. A et al.Applied mathematics and computation. 2007, Vol 189, Num 2, pp 1993-2003, issn 0096-3003, 11 p.Article

Hermite-based Appell polynomials : Properties and applicationsKHAN, Subuhi; YASMIN, Ghazala; KHAN, Rehana et al.Journal of mathematical analysis and applications. 2009, Vol 351, Num 2, pp 756-764, issn 0022-247X, 9 p.Article

Implicit summation formulae for Hermite and related polynomialsKHAN, Subuhi; PATHAN, M. A; NADER ALI MAKBOUL HASSAN et al.Journal of mathematical analysis and applications. 2008, Vol 344, Num 1, pp 408-416, issn 0022-247X, 9 p.Article

Legendre polynomials : Lie methods and monomialityDATTOLI, G; GERMANO, B; MARTINELLI, M. R et al.Mathematical and computer modelling. 2008, Vol 47, Num 9-10, pp 887-893, issn 0895-7177, 7 p.Article

Lie-theoretic generating relations of Hermite 2D polynomialsKHAN, Subuhi; PATHAN, M. A.Journal of computational and applied mathematics. 2003, Vol 160, Num 1-2, pp 139-146, issn 0377-0427, 8 p.Conference Paper

  • Page / 1